MathSciNet Relay Station
MathSciNet bibliographic data
MR994778 (90h:20042) 20F05 (20D10 20E15)
Heineken, Hermann; Lennox, John C.; Stewart, A. G. R.; Wiegold, James Groups with cyclic derived factor-group. Proc. Amer. Math. Soc. 108 (1990), no. 2, 567–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement